Change search
ReferencesLink to record
Permanent link

Direct link
Formulas for the number of gridlines
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2011 (English)In: Monatshefte fur Mathematik, Vol. 164, no 2, 157-170 p.Article in journal (Refereed) Published
Abstract [en]

Let l(n) be the number of lines through at least two points of an n × n rectangular grid. We prove recursive and asymptotic formulas for it using respectively combinatorial and number theoretic methods. We also study the ratio l(n)/l(n - 1). All this originates from Mustonen's experimental results.

Place, publisher, year, edition, pages
2011. Vol. 164, no 2, 157-170 p.
Keyword [en]
Asymptotic formulas, Euler φ-function, Lattice points, Rectangular grid, Recursive formulas
National Category
URN: urn:nbn:se:kth:diva-150740DOI: 10.1007/s00605-010-0236-6ISI: 000295176000003ScopusID: 2-s2.0-80053097673OAI: diva2:745736
Swedish Research Council, 2009-721

QC 20140911

Available from: 2014-09-11 Created: 2014-09-09 Last updated: 2014-09-23Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Ernvall-Hytönen, Anna Maria
By organisation
Mathematics (Div.)

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 14 hits
ReferencesLink to record
Permanent link

Direct link